VOL. 28 · NO. 4 | 1976
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 28 (4), (1976)
No abstract available
Articles
J. N. Pandey, Edward Hughes
Tohoku Math. J. (2) 28 (4), 497-509, (1976) DOI: 10.2748/tmj/1178240738
KEYWORDS: 44A15
No abstract available
Yoshinori Haga
Tohoku Math. J. (2) 28 (4), 511-522, (1976) DOI: 10.2748/tmj/1178240739
KEYWORDS: 46L10
No abstract available
Gen Nakamura, Takao Sasai
Tohoku Math. J. (2) 28 (4), 523-539, (1976) DOI: 10.2748/tmj/1178240740
KEYWORDS: 35G10
No abstract available
Yoshio Matsuyama
Tohoku Math. J. (2) 28 (4), 541-552, (1976) DOI: 10.2748/tmj/1178240741
KEYWORDS: 53C55
No abstract available
Kazuo Ikoma
Tohoku Math. J. (2) 28 (4), 553-561, (1976) DOI: 10.2748/tmj/1178240742
KEYWORDS: 30A60
No abstract available
Yasuo Okuyama
Tohoku Math. J. (2) 28 (4), 563-581, (1976) DOI: 10.2748/tmj/1178240743
KEYWORDS: 42A28
No abstract available
Shôichirô Sakai
Tohoku Math. J. (2) 28 (4), 583-590, (1976) DOI: 10.2748/tmj/1178240744
KEYWORDS: 46L05, 81.46
No abstract available
Mitsuru Nakai, Shigeo Segawa
Tohoku Math. J. (2) 28 (4), 591-600, (1976) DOI: 10.2748/tmj/1178240745
KEYWORDS: 30A48
No abstract available
Alfred Gray
Tohoku Math. J. (2) 28 (4), 601-612, (1976) DOI: 10.2748/tmj/1178240746
KEYWORDS: 53C55
No abstract available
Katsumi Nomizu
Tohoku Math. J. (2) 28 (4), 613-617, (1976) DOI: 10.2748/tmj/1178240747
KEYWORDS: 53C40
No abstract available
Shigeo Sasaki, Toshio Takahashi
Tohoku Math. J. (2) 28 (4), 619-624, (1976) DOI: 10.2748/tmj/1178240748
KEYWORDS: 57D15, 53C15, 57D45, 57C45
No abstract available
Back Matter
Tohoku Math. J. (2) 28 (4), (1976)
No abstract available
Back to Top